| Model Number |
4479 |
| Medical Device Problem Codes |
High impedance (1291); Over-Sensing (1438); Failure to Read Input Signal (1581); Low impedance (2285)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the system with this right atrial (ra) and right ventricular (rv) lead exhibited within range high pacing impedance increasing gradually over a period of three months.Additionally, rv lead noted to have bouncy threshold readings between 0.8 volts and 3 volts.Presenting electrocardiogram showed ra had poor p wave morphology and farfield oversensing.There were no changes made to the lead.This system remains in service and no adverse patient effects were reported.
Event or Problem Description
It was reported that the system with this right atrial (ra) and right ventricular (rv) lead exhibited within range low pacing impedance decreasing gradually over a period of three months.Additionally, rv lead noted to have bouncy threshold readings between 0.8 volts and 3 volts.Presenting electrocardiogram showed ra had poor p wave morphology and farfield oversensing.There were no changes made to the lead.This system remains in service and no adverse patient effects were reported.
Additional Manufacturer Narrative
Field b5 and h6 has been corrected.